标题:Variational methods for the choreography solution to the three-body problem
作者:Zhang, SQ[1,2,3];Zhou, Q[1,2,3]
作者全称:Zhang, SQ[1,2,3];Zhou, Q[1,2,3]
通讯作者地址:Zhang, SQ (reprint author), Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.
出版年:2002
卷:45
期:5
页码:594-597
关键词:Choreography solution; Three-body problem; Variational method
摘要:In this paper, we give a short proof for the existence of nontrivial choreography solution to the equal-mass three-body problem, which is discovered b 更多
收录类别:SCOPUS;SCIE
WOS被引:17
Scopus被引:20
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 17 更新
scopus被引: 20

其他

TOP